# SDR 97ZZZX406

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RA
- Make and model: Bell 222B
- Aircraft serial: 47150
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Condition: Cracked
- Location: Bs 219.40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND CRACK ON PRE-FLIGHT CHECK.  CRACK WAS FOUND ON RIGHT HAND SIDE OF TAIL BOOM FORWARD OF HORIZ STAB AT BSTA 219.40, WL 75.  CRACK RUNS FORE AND AFT AND IS 1.25 INCHES LONG.  A/C TOTAL TIME 2353.8.  THIS CRACK IS FORWARD OF PREVIOUS REPAIR FOR A VERTICAL CRACK AT BSTA 232, WL 75.
